chrons medication side effects

by joseph f vargyas
(washington dc)

a relative of mine who has crohn's disease has been taking prednisone for over 30 years...his bones are brittle his face puffy his mood swings dramatic and frightening has anyone else there been taking it on a daily basis for such a long period of time?

Comments for chrons medication side effects

Click here to add your own comments

crohn's medication side effects NEW
by: Annette Young

Hello,
Thank you for your question. I'm sorry to hear of this situation. As with all medications, sadly there are side effects and prednisone certainly has a long list of potential repercussions although some people swear by this medication.

Symptoms include:

Swelling of the fingers, hands, feet, or lower legs
Aggression
Agitation, irritability and anxiety
Blurred vision
decrease in the amount of urine
dizziness
fast, slow, pounding, or irregular heartbeat or pulse
headache
mental depression
mood changes/nervousness
numbness or tingling in the arms or legs
pounding in the ears
weight gain.
Abdominal cramps. Stomach pains.
diarrhea
dry mouth
eye pain
facial hair growth in females
fainting
fever or chills
flushed, dry skin

Certainly, not all of the symptoms would be experienced but really it is important that anyone who is feeling that they are enduring nasty side effects (to any medications),it is vital to go back to the doctor for advice.The chances are the doctor will try an alternate medication.

I hope this helps?

Regards,

Annette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.